# SDR REXA2022071801599

- Difficulty date: June 10, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 32,903 hours, 22,706 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: CC670141781
- Condition: Chafed
- Location: Lh Inbd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD FLAP LEADING EDGE SKIN PANEL 584GB IS CHAFED FROM CONTACT WITH MOVABLE FLAP VANE.	REPLACED PANEL 584GB WITH NEW SKIN PANEL PN CC670-14178-1.
